# SDR 99ZZZX2616

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 627392
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART WS REPAIRED USING EPOXY.  EPOXY FAILED DURING NORMAL SERVICE ALLOWING PART TO LEAK AT POINT OF ORIGINAL REPAIR.  EPOXY FAILURE IS COMMON.  SUBMITTER RECOMMENDED ELIMINATING USE OF EPOXY IN OIL COOLERS.
